# SDR AALA201903299006

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 17,762 hours, 3,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER CYLINDER PRESSURE WAS OUT LIMITS.  MAINTENANCE SERVICED THE DAMPER CYLINDER IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
